# SDR REXA2020030600337

- Difficulty date: January 31, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N301PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15301
- Aircraft time: 14,913 hours, 10,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362831
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON SIDE SEAT RAILS IN SECTIONS [ FS= 744 TO FS= 761, STGR 15RH ] AT PAX CABIN. (CPAX) (TCI: 53-20-217)        
                                                                                       
CORROSION LEVEL 2. SIDE SEAT RAILS IN SECTIONS [ FS= 744 TO FS= 761, STGR 15RH ] AT PAX CABIN WAS REPLACED PER CRJ 900 AMM 53-00-49-400-801
